m+Medelevator.RU
← Поиск публикаций
Journal of rural medicine : JRM · 2025

Fanconi syndrome induced by red yeast rice supplement.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Oshita Tadashi, Higuchi Shinichi, Kanayama Takashi, Inoue Motoki, Tadanawa Yuka, Tanaka Yuki, Ohashi Atsuki

Аннотация

Fanconi syndrome is a disorder of the proximal renal tubules characterized by metabolic acidosis, renal glycosuria, and aminoaciduria. Recently, Fanconi syndrome caused by red yeast rice supplements has been reported. We encountered a 60-year-old woman with acute kidney injury and Fanconi syndrome caused by a red yeast rice supplement. The patient discontinued the supplements, leading to an improvement in her serum creatinine and urinary protein levels. Early detection and discontinuation of the suspected drugs are important for the treatment of drug-induced Fanconi syndrome.